Alert archive / Arkansas / Flash Flood Warnings in 2021
Flash Flood Warning 17, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 28, 2021, 11:26 PM CDT for 7 counties in Arkansas. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2021, 11:26 PM CDT (04:26 UTC)
- Expired
- Apr 29, 2021, 6:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, AR, Johnson County, AR, Logan County, AR, Marion County, AR, Newton County, AR, Pope County, AR, Searcy County, AR
The radar
The Western Arkansas radar (KSRX), 127 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 2:00 AM CDT | FLASH FLOOD | Yellville, AR | NUMEROUS LOW WATER CROSSINGS ARE FLOODED THROUGHOUT THE COUNTY WITH MANY BEING BARRICADED. |
| Apr 29, 6:00 AM CDT | FLASH FLOOD | Clarksville, AR | HIGHWAY 64 CLOSED DUE TO HIGH WATER OVER ROAD. TWO SWIFT WATER RESCUES OCCURRED, ONE ON HIGHWAY 359 NEAR PINEY CREEK, AND THE OTHER ON HIGHWAY 164 NEAR HORSEHEAD CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 154 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
274
WGUS54 KLZK 290426
FFWLZK
ARC009-071-083-089-101-115-129-291030-
/O.NEW.KLZK.FF.W.0017.210429T0426Z-210429T1025Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1126 PM CDT Wed Apr 28 2021
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Northwestern Pope County in central Arkansas...
Boone County in north central Arkansas...
Marion County in north central Arkansas...
Newton County in north central Arkansas...
Northwestern Searcy County in north central Arkansas...
Johnson County in western Arkansas...
Northeastern Logan County in western Arkansas...
* Until 525 AM CDT.
* At 1124 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional thunderstorms are expected through the
overnight hours which are expected to produce additional heavy
rainfall. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Harrison, Clarksville, Paris, Bull Shoals, Yellville, Jasper,
Lamar, Flippin, Diamond City, Knoxville, Subiaco, Hartman,
Bergman, Western Grove, Lead Hill, Scranton, Pyatt, Valley
Springs, Omaha and Dugger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3538 9371 3577 9370 3576 9352 3588 9352
3597 9345 3613 9348 3611 9330 3650 9330
3650 9254 3639 9254 3636 9259 3635 9254
3631 9257 3618 9254 3595 9293 3571 9295
3560 9318 3529 9330 3529 9384 3543 9381
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 6 HOURS
$$
673 follow-up statements
894
WGUS74 KLZK 290739
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
239 AM CDT Thu Apr 29 2021
ARC009-071-083-089-101-115-129-291030-
/O.CON.KLZK.FF.W.0017.000000T0000Z-210429T1025Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone AR-Johnson AR-Logan AR-Marion AR-Newton AR-Pope AR-Searcy AR-
239 AM CDT Thu Apr 29 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 525 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN POPE, BOONE, MARION, NEWTON, NORTHWESTERN
SEARCY, JOHNSON AND NORTHEASTERN LOGAN COUNTIES...
At 236 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
to 3 inches of rain have fallen over the last hour with as much as 4
to 6 inches of rain reported since Wednesday morning. River gauges
along the Buffalo River as well as nearby creeks/rivers are showing
rapid rises of 10 to 15 feet in some cases.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Harrison, Clarksville, Paris, Bull Shoals, Yellville, Jasper,
Lamar, Flippin, Diamond City, Knoxville, Subiaco, Hartman,
Bergman, Western Grove, Lead Hill, Scranton, Pyatt, Valley
Springs, Omaha and Dugger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3538 9371 3577 9370 3576 9352 3588 9352
3597 9345 3613 9348 3611 9330 3650 9330
3650 9254 3639 9254 3636 9259 3635 9254
3631 9257 3618 9254 3595 9293 3571 9295
3560 9318 3529 9330 3529 9384 3543 9381
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 6 HOURS
$$
67996
WGUS74 KLZK 291001
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
501 AM CDT Thu Apr 29 2021
ARC009-071-083-089-101-115-129-291030-
/O.CON.KLZK.FF.W.0017.000000T0000Z-210429T1025Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone AR-Johnson AR-Logan AR-Marion AR-Newton AR-Pope AR-Searcy AR-
501 AM CDT Thu Apr 29 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 525 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN POPE, SOUTHERN BOONE, MARION, NEWTON,
NORTHWESTERN SEARCY, JOHNSON AND NORTHEASTERN LOGAN COUNTIES...
At 457 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 4 inches of rain have fallen within the last 6 hours. River
gauges along the Buffalo River as well as nearby creeks/rivers are
showing rapid rises of 10 to 15 feet in some cases.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Harrison, Clarksville, Paris, Bull Shoals, Yellville, Jasper,
Lamar, Flippin, Knoxville, Subiaco, Hartman, Bergman, Western
Grove, Scranton, Pyatt, Valley Springs, Dugger, Piercetown, Dillen
and Bertha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3577 9370 3576 9352 3588 9352 3597 9345
3613 9348 3611 9330 3635 9303 3650 9254
3639 9254 3636 9259 3635 9254 3631 9257
3618 9254 3595 9293 3571 9295 3560 9318
3529 9330 3529 9384 3543 9381 3538 9371
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Jones737
WGUS54 KLZK 291020
FFWLZK
ARC009-071-083-089-101-115-129-291115-
/O.EXT.KLZK.FF.W.0017.000000T0000Z-210429T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
520 AM CDT Thu Apr 29 2021
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
Northwestern Pope County in central Arkansas...
Southern Boone County in north central Arkansas...
Marion County in north central Arkansas...
Newton County in north central Arkansas...
Northwestern Searcy County in north central Arkansas...
Johnson County in western Arkansas...
Northeastern Logan County in western Arkansas...
* Until 615 AM CDT.
* At 518 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 5 inches of rain have fallen within the last 6 hours. River
gauges along the Buffalo River as well as nearby creeks/rivers are
showing rises of 10 to 15 feet in some cases. Rain rates are
decreasing across the warned area, however runoff will continue
for a while longer.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Harrison, Clarksville, Paris, Bull Shoals, Yellville, Jasper,
Lamar, Flippin, Knoxville, Subiaco, Hartman, Bergman, Western
Grove, Scranton, Pyatt, Valley Springs, Dugger, Piercetown, Dillen
and Bertha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3577 9370 3576 9352 3588 9352 3597 9345
3613 9348 3611 9330 3635 9303 3650 9254
3639 9254 3636 9259 3635 9254 3631 9257
3618 9254 3595 9293 3571 9295 3560 9318
3529 9330 3529 9384 3543 9381 3538 9371
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
JonesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 3:17 PM CDT, 8 hours 9 minutes earlier.
Area forecast discussion, Apr 28, 3:17 PM CDT, 8 hours 9 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 317 PM CDT Wed Apr 28 2021 .SHORT TERM...Tonight Through Friday An upper level low has positioned itself just to the NW of the CWA located in the Central Plains. Paired with a large upper level ridge to the east has provided a blocking pattern. This will cause this system to move slowly through the period with heavy rounds of rain likely. Already in northern parts of the CWA over an inch of rain has already fallen with much more to come. It is possible that there will be at least two distinct rounds of rain. The first round looks to be happening now for the northern half of the state. After a brief break late Wednesday night into early Thursday morning, the rain will return, likely associated with the cold front. Frontal passage looks to be slow as it moves from NW to SE. Current models indicate the the front could take most of the day on Thursday to move through the state with showers still around for SE AR Thursday night. A slow moving system like this prompts concerns for flash flooding. But flash flooding will likely be isolated as current rainfall totals for year-to-date show a deficit for NW AR. In NW AR, an additional 1-3 inches is possible on top of already fallen rain. For central and southern AR, the concern for flash flooding is there, however, rainfall totals will likely be lower due to the absence of rainfall this morning. Nevertheless, rainfall total could range from 1-2 inches with locally high amounts possible. With that said, flash flooding is possible across all of the CWA, especially in areas with poor drainage or already saturated soil. && .LONG TERM...Friday Night Through Tuesday Night Weekend will start with nearly zonal flow. By late in the weekend a closed low will push off the Gulf and into the Plains providing opportunities to see widespread showers and thunderstorms in Arkansas to start the week. GFS slightly more progressive than the ECMWF which will likely be fine tuned over the coming days. Temps will be well above normal thanks to the Southerly flow. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 67 72 54 73 / 90 90 20 10 Camden AR 70 78 59 75 / 50 90 60 20 Harrison AR 63 70 50 71 / 100 70 10 0 Hot Springs AR 68 74 57 74 / 90 100 30 10 Little Rock AR 69 75 57 73 / 90 100 30 10 Monticello AR 71 81 60 73 / 30 90 70 30 Mount Ida AR 67 73 55 74 / 90 100 30 10 Mountain Home AR 65 72 51 72 / 100 80 0 0 Newport AR 68 74 54 73 / 90 100 20 10 Pine Bluff AR 70 78 58 73 / 60 90 50 20 Russellville AR 67 74 54 75 / 90 90 20 10 Searcy AR 68 75 54 74 / 90 100 30 10 Stuttgart AR 70 77 57 73 / 80 90 40 10 && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Thursday morning FOR Baxter-Boone- Fulton-Izard-Johnson-Logan-Marion-Newton-Polk-Scott-Searcy-Stone. && Short Term...233 / Long Term...61
Hazardous weather outlook, Apr 28, 3:19 PM CDT, 8 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 319 PM CDT Wed Apr 28 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-291000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 319 PM CDT Wed Apr 28 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Showers and thunderstorms will move across the area. Two to two and a half inches of rain is expected in north and west sections. Isolated cases of flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Several rounds of showers and thunderstorms are expected Thursday through Friday. The latest data suggests the heaviest rainfall will occur over northern and western Arkansas, with amounts of one to three inches possible, with locally higher amounts. This includes locations north and west of Texarkana, Conway, and Jonesboro. If this much rain materializes, some flash flooding could occur. Farther southeast, the forecast calls for one to two inches of rain. While severe weather appears likely in portions of the southern Plains, severe storms should be spotty mainly north and west of Little Rock. The main concerns will be strong to damaging winds and hail. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to https://weather.gov/lzk. 233/61
In the hours before
Special weather statement, Apr 28, 7:24 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
724 PM CDT Wed Apr 28 2021
ARZ021-030-290115-
Johnson AR-Logan AR-
724 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN AND
SOUTHWESTERN JOHNSON COUNTIES UNTIL 815 PM CDT...
At 722 PM CDT, Doppler radar was tracking a strong thunderstorm over
Branch, or near Charleston, moving northeast at 45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Clarksville... Paris...
Lamar... Knoxville...
Subiaco... Hartman...
Scranton... Ratcliff...
Woodland... Hinkle...
Hoyt... Spadra...
Tokalon... Lake Dardanelle...
Coal Hill... Caulksville...
Morrison Bluff... Roseville...
Dublin... Chismville...
&&
LAT...LON 3523 9403 3523 9392 3532 9391 3532 9381
3543 9381 3540 9379 3536 9375 3537 9372
3540 9371 3552 9371 3564 9348 3540 9332
3519 9403
TIME...MOT...LOC 0022Z 244DEG 47KT 3528 9398
46Local storm report, Apr 28, 10:05 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1005 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM FUNNEL CLOUD BOONEVILLE 35.14N 93.92W
04/28/2021 LOGAN AR TRAINED SPOTTER
TRAINED SPOTTER IN BOONEVILLE, AR. FUNNEL CLOUD SPOTTED
FROM THE PARKING LOT OF MERCY HOSPITAL, LOOKING
NORTHWEST TOWARDS CHISMVILLE.
&&
EVENT NUMBER LZK2100582
TRSThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:24 PM CDT | Special Weather Statement | LZK | Johnson | 51 min |
| Apr 28, 9:17 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 43 min |
| Apr 28, 9:55 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 65 min |
| Apr 28, 10:02 PM CDT | Tornado Warning | LZK | Johnson, Logan, Yell | 29 min |
| Apr 28, 10:29 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 28, 10:54 PM CDT | Tornado Warning | LZK | Johnson, Logan, Pope | 32 min |
| Apr 28, 11:35 PM CDT | Special Weather Statement | LZK | Johnson | 40 min |
| Apr 29, 12:22 AM CDT | Special Weather Statement | LZK | Pope, Van Buren | 53 min |
| Apr 29, 12:54 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 51 min |
| Apr 29, 1:09 AM CDT | Special Weather Statement | LZK | Polk | 36 min |
| Apr 29, 1:15 AM CDT | Flash Flood Warning | LZK | Baxter, Marion, Pope, Searcy, Stone, Van Buren | 5 hr |
| Apr 29, 1:19 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 43 min |
| Apr 29, 1:24 AM CDT | Special Weather Statement | LZK | Scott | 51 min |
| Apr 29, 1:59 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 6 hr |
| Apr 29, 2:08 AM CDT | Special Weather Statement | LZK | Cleburne, Independence, Lawrence | 52 min |
| Apr 29, 2:26 AM CDT | Special Weather Statement | LZK | Garland, Perry, Yell | 64 min |
| Apr 29, 2:59 AM CDT | Special Weather Statement | LZK | Conway, Faulkner | 61 min |
| Apr 29, 3:05 AM CDT | Special Weather Statement | LZK | Jackson | 25 min |
| Apr 29, 3:49 AM CDT | Special Weather Statement | LZK | White, Woodruff | 41 min |
| Apr 29, 4:15 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 16 hr |
| Apr 29, 4:28 AM CDT | Special Weather Statement | LZK | Woodruff | 32 min |
| Apr 29, 4:33 AM CDT | Flash Flood Warning | LZK | Fulton, Izard, Lawrence, Randolph, Sharp | 4 hr |
| Apr 29, 4:35 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Stone, Van Buren, White | 4 hr |
| Apr 29, 6:01 AM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Saline | 4 hr |
| Apr 29, 6:14 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 4 more | 6 hr |
| Apr 29, 7:59 AM CDT | Areal Flood Warning | LZK | Logan, Scott, Yell | 6 hr |
| Apr 29, 8:09 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 34 hr |
| Apr 29, 8:28 AM CDT | Areal Flood Warning | LZK | Fulton, Izard, Lawrence, Randolph, Sharp | 6 hr |
| Apr 29, 9:36 AM CDT | Flash Flood Warning | LZK | Van Buren | 4 hr |
| Apr 29, 9:50 AM CDT | River Flood Advisory | LZK | Searcy | 4 hr |
| Apr 29, 10:32 AM CDT | River Flood Warning | LZK | Pope, Yell | 28 hr |
| Apr 29, 10:32 AM CDT | River Flood Warning | LZK | Conway, Perry | 60 hr |
| Apr 29, 10:32 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 44 hr |
| Apr 29, 10:32 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 47 hr |
| Apr 29, 11:07 AM CDT | Flash Flood Warning | LZK | Conway, Johnson, Pope | 3 hr |
| Apr 29, 1:42 PM CDT | River Flood Warning | LZK | Izard, Stone | 27 hr |
| Apr 29, 1:42 PM CDT | River Flood Warning | LZK | Independence | 44 hr |
| Apr 29, 1:48 PM CDT | River Flood Warning | LZK | Searcy | 9 hr |
| Apr 29, 2:08 PM CDT | River Flood Warning | LZK | Independence, Jackson | 5 days |
| Apr 29, 2:08 PM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 17 days |
| Apr 29, 2:08 PM CDT | River Flood Warning | LZK | Prairie | 26 days |
Nearby
Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.